Multivariable Newton-Puiseux Theorem for Generalised Quasianalytic Classes
Annales de l'Institut Fourier, Volume 65 (2015) no. 1, pp. 349-368.

We show how to solve explicitly an equation satisfied by a real function belonging to certain general quasianalytic classes. More precisely, we show that if fx 1 ,...,x m ,y belongs to such a class, then the solutions y=ϕx 1 ,...,x m of the equation f=0 in a neighbourhood of the origin can be expressed, piecewise, as finite compositions of functions in the class, taking n th roots and quotients. Examples of the classes under consideration are the collection of convergent generalised power series, a class of functions which contains some Dulac Transition Maps of real analytic planar vector fields, quasianalytic Denjoy-Carleman classes and the collection of multisummable series.

Nous montrons comment résoudre explicitement une équation satisfaite par une fonction réelle appartenant à certaines classes quasianalytiques générales. Plus précisément, nous montrons que si f(x 1 ,...,x m ,y) appartient à une telle classe, alors les solutions y=ϕx 1 ,...,x m de l’équation f=0 au voisinage de l’origine peuvent être exprimées par morceaux comme des compositions finies de fonctions dans la classe, de racines n-ièmes et de quotients. Parmi les exemples de telles classes figurent les séries généralisées convergentes, une classe de fonctions qui contient certaines applications de transition de Dulac de champs de vecteurs analytiques du plan réel, les classes quasianalytiques de Denjoy-Carleman et la collection des séries multisommables.

DOI: 10.5802/aif.2933
Classification: 30D60, 32B20, 32S45, 03C64
Keywords: Newton-Puiseux, quasianalytic classes, monomialisation, o-minimality
Mot clés : Newton-Puiseux, classes quasianalytiques, monomialisation, o-minimalité
Servi, Tamara 1

1 Dipartimento di Matematica Università di Pisa Largo Bruno Pontecorvo 5 56127 Pisa (Italy)
     author = {Servi, Tamara},
     title = {Multivariable {Newton-Puiseux} {Theorem} for {Generalised} {Quasianalytic} {Classes}},
     journal = {Annales de l'Institut Fourier},
     pages = {349--368},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {1},
     year = {2015},
     doi = {10.5802/aif.2933},
     zbl = {1326.30032},
     language = {en},
     url = {}
AU  - Servi, Tamara
TI  - Multivariable Newton-Puiseux Theorem for Generalised Quasianalytic Classes
JO  - Annales de l'Institut Fourier
PY  - 2015
SP  - 349
EP  - 368
VL  - 65
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  -
DO  - 10.5802/aif.2933
LA  - en
ID  - AIF_2015__65_1_349_0
ER  - 
%0 Journal Article
%A Servi, Tamara
%T Multivariable Newton-Puiseux Theorem for Generalised Quasianalytic Classes
%J Annales de l'Institut Fourier
%D 2015
%P 349-368
%V 65
%N 1
%I Association des Annales de l’institut Fourier
%R 10.5802/aif.2933
%G en
%F AIF_2015__65_1_349_0
Servi, Tamara. Multivariable Newton-Puiseux Theorem for Generalised Quasianalytic Classes. Annales de l'Institut Fourier, Volume 65 (2015) no. 1, pp. 349-368. doi : 10.5802/aif.2933.

[1] Bierstone, Edward; Milman, Pierre D. Semianalytic and subanalytic sets, Inst. Hautes Études Sci. Publ. Math. (1988) no. 67, pp. 5-42 | DOI | Numdam | MR | Zbl

[2] Brieskorn, Egbert; Knörrer, Horst Plane algebraic curves, Birkhäuser Verlag, Basel, 1986, pp. vi+721 (Translated from the German by John Stillwell) | DOI | Zbl

[3] Denef, J.; van den Dries, L. p-adic and real subanalytic sets, Ann. of Math. (2), Volume 128 (1988) no. 1, pp. 79-138 | DOI | MR | Zbl

[4] van den Dries, Lou Tame topology and o-minimal structures, London Mathematical Society Lecture Note Series, 248, Cambridge University Press, Cambridge, 1998, pp. x+180 | DOI | MR | Zbl

[5] van den Dries, Lou; Macintyre, Angus; Marker, David The elementary theory of restricted analytic fields with exponentiation, Ann. of Math. (2), Volume 140 (1994) no. 1, pp. 183-205 | DOI | MR | Zbl

[6] van den Dries, Lou; Speissegger, Patrick The real field with convergent generalized power series, Trans. Amer. Math. Soc., Volume 350 (1998) no. 11, pp. 4377-4421 | DOI | MR | Zbl

[7] van den Dries, Lou; Speissegger, Patrick The field of reals with multisummable series and the exponential function, Proc. London Math. Soc. (3), Volume 81 (2000) no. 3, pp. 513-565 | DOI | MR | Zbl

[8] van den Dries, Lou; Speissegger, Patrick O-minimal preparation theorems, Model theory and applications (Quad. Mat.), Volume 11, Aracne, Rome, 2002, pp. 87-116 | MR

[9] Hörmander, Lars An introduction to complex analysis in several variables, North-Holland Publishing Co., Amsterdam-London; American Elsevier Publishing Co., Inc., New York, 1973, pp. x+213 (North-Holland Mathematical Library, Vol. 7) | MR | Zbl

[10] Ilʼyashenko, Yu. S. Finiteness theorems for limit cycles, Translations of Mathematical Monographs, 94, American Mathematical Society, Providence, RI, 1991, pp. x+288 (Translated from the Russian by H. H. McFaden) | MR | Zbl

[11] Kaiser, T.; Rolin, J.-P.; Speissegger, P. Transition maps at non-resonant hyperbolic singularities are o-minimal, J. Reine Angew. Math., Volume 636 (2009), pp. 1-45 | DOI | MR | Zbl

[12] Lion, J.-M.; Rolin, J.-P. Théorème de préparation pour les fonctions logarithmico-exponentielles, Ann. Inst. Fourier (Grenoble), Volume 47 (1997) no. 3, pp. 859-884 | DOI | EuDML | Numdam | MR | Zbl

[13] Matsumura, Hideyuki Commutative algebra, W. A. Benjamin, Inc., New York, 1970, pp. xii+262 pp. paperbound | MR | Zbl

[14] Parusiński, Adam On the preparation theorem for subanalytic functions, New developments in singularity theory (Cambridge, 2000) (NATO Sci. Ser. II Math. Phys. Chem.), Volume 21, Kluwer Acad. Publ., Dordrecht, 2001, pp. 193-215 | MR | Zbl

[15] Parusiński, Adam; Rolin, Jean-Philippe A note on the Weierstrass preparation theorem in quasianalytic local rings, Canad. Math. Bull., Volume 57 (2014) no. 3, pp. 614-620 | DOI | MR | Zbl

[16] Rolin, J.-P.; Sanz, F.; Schäfke, R. Quasi-analytic solutions of analytic ordinary differential equations and o-minimal structures, Proc. Lond. Math. Soc. (3), Volume 95 (2007) no. 2, pp. 413-442 | DOI | MR | Zbl

[17] Rolin, J. P.; Servi, T. Quantifier elimination and rectilinearization theorem for generalized quasianalytic algebras, Proc. Lond. Math. Soc. (3), Volume 110 (2015) no. 5, pp. 1207-1247 | DOI | MR

[18] Rolin, J.-P.; Speissegger, P.; Wilkie, A. J. Quasianalytic Denjoy-Carleman classes and o-minimality, J. Amer. Math. Soc., Volume 16 (2003) no. 4, p. 751-777 (electronic) | DOI | MR | Zbl

[19] Rudin, Walter Real and complex analysis, McGraw-Hill Book Co., New York, 1987, pp. xiv+416 | MR | Zbl

[20] Tougeron, J.-Cl. Sur les ensembles semi-analytiques avec conditions Gevrey au bord, Ann. Sci. École Norm. Sup. (4), Volume 27 (1994) no. 2, pp. 173-208 | EuDML | Numdam | MR | Zbl

[21] Villaverde, Rafael Martín; Rolin, Jean-Philippe; Sánchez, Fernando Sanz Local monomialization of generalized analytic functions, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM, Volume 107 (2013) no. 1, pp. 189-211 | DOI | MR

Cited by Sources: